# SDR AU000727

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G6D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 1052061
- Condition: Corroded
- Location: Fuel Control/Car
- Component: Fuel Control/Car, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR FAULTY.  INVESTIGATION FOUND STICKY NEEDLE AND SEAT ASSEMBLY, PLUNGER O''-RING FAULTY AND CORROSION ON THE INSIDE OF THE CARBURETOR COVER.  (X)
